# SDR TRBA201123405

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 23,197 hours, 26,568 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING LOST BRAKES,  STOPPED ACFT WITH PARKING BRAKES.   ACFT WAS TAXIING ON RT ENGINE ONLY.  ACW FAULTED.  R & R RT ACW GEN IAW JIC 24-22-61. OPS CHECKED GOOD. NO ABNORMALITIES FOUND.
